Thick Blood Came Out Like Fish Liver After Using Injection Contraception For 3 Months And Pain In The Base Of The Stomach?
Good afternoon, r nDok I want to ask the end “I am using family planning for 3 months and a lot of gore like a fish liver, sometimes it looks like meat. And it often feels painful on the base of the right side of the stomach. This is because of what? r nThank you.
Hello Iyan, Thank you for the question.
Are you having a heavy period when this blood clot comes out? You need to know that the side effects of the 3-month birth control injection are menstrual disorders (including menstruation that is more or longer, bleeding outside of menstruation, menstrual irregularities, or menstruation that stops), weight gain, headaches, breast pain, reduced density. bone. Heavy menstruation can occur as a result of the effects of this birth control injection. Blood clots can be found if you have heavy periods. When a woman is menstruating, normally the body will secrete a substance that functions to thin the blood so that the blood does not clot. However, if there is a lot of bleeding, the amount of this substance that is responsible for thinning is not proportional to the blood that is discharged, so blood clots can occur.
Apart from stomach pain, have you experienced any other symptoms? Pain in the lower right abdomen can be caused by the following conditions:
urinary tract infection kidney stones pelvic inflammation endometriosis ovarian cyst gastroenteritis muscle pain It is impossible to know the cause of your complaint without a doctor's examination in person. Therefore, before the symptoms worsen, please consult a doctor directly. A doctor's history (an interview about your complaint), physical examination, and other examinations to determine the cause of these symptoms. Other tests that doctors may do are urine examination, ultrasound, CT scan. the doctor will provide further treatment after knowing the medical condition you are experiencing.
Please do the following suggestions:
avoid the use of tights, use underwear that easily absorbs sweat, consume more water, avoid the habit of holding BAK, do warm compresses on the sore stomach area, consume pain relievers such as paracetamol if you have a bad stomach. Hopefully this information is useful.